Birational morphisms of regular schemes
Compositio Mathematica, Tome 91 (1994) no. 3, p. 325-339
@article{CM_1994__91_3_325_0,
     author = {Sun, Xiaoto},
     title = {Birational morphisms of regular schemes},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {91},
     number = {3},
     year = {1994},
     pages = {325-339},
     zbl = {0816.14007},
     mrnumber = {1273655},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1994__91_3_325_0}
}
Sun, Xiaoto. Birational morphisms of regular schemes. Compositio Mathematica, Tome 91 (1994) no. 3, pp. 325-339. http://www.numdam.org/item/CM_1994__91_3_325_0/

[1] Abhyanker, S.S.: Resolution of Singularities of Embedded Algebraic Surface. Academic Press, New York (1966). | MR 217069 | Zbl 0147.20504

[2] Crauder, B.: Birational morphisms of smooth threefolds collapsing three surfaces to a point. Duke Math. J. 48(3) (1981) 589-632. | MR 630587 | Zbl 0474.14005

[3] Danilov, V.I.: The decomposition of certain birational morphisms. Izv. Akad. Nauk. SSSR. Ser. Math. 44 (1980). | MR 571105 | Zbl 0453.14004

[4] Luo, T. and Luo, Z.: Factorization of birational morphisms with fiber dimension bounded by 1. Math. Ann. 282 (1988) 529-534. | MR 970216 | Zbl 0672.14003

[5] Luo, Z.: Ramification divisor of regular schemes. Preprint. | MR 1138236

[6] Schaps, M.: Birational morphisms factorizable by two monoidal transformations. Math. Ann. 222 (1976) 223-228. | MR 419446 | Zbl 0309.14009

[7] Schaps, M.: Birational morphisms of smooth threefolds collapsing three surfaces to a curve. Duke Math. J. 48(2) (1981) 401-420. | MR 620257 | Zbl 0475.14008

[8] Sancho De Salas, T.: Theorems of factorizations for birational morphisms. Compositio Math. 70 (1989). | Numdam | MR 1002046 | Zbl 0687.14009

[9] Sun, X.: On birational morphisms of regular schemes. Preprint.

[10] Teicher, M.: Factorization of a birational morphism between 4-folds. Math. Ann. 256 (1981) 391-399. | MR 626957 | Zbl 0445.14005